# SDR FDEA201810313068

- Difficulty date: October 31, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 40,828 hours, 16,167 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CENTER FLAP RIB 26 HAS TWO CRACKS AT TOP SKIN ATTACHMENT, 6TH FASTENER AND 12TH FASTENER FWD OF REAR SPAR. REPAIRED 2 CRACKS BETWEEN STR 2.7 AND 2.8 IAW SRM 57-50-00, FIG 201, SEE RSC TRACKING EA 6-5750-T0343180 PT1, WRI 57502376. REPAIR IS CLASSIFIED AS CAT "A" AND MAJOR REPAIR.
